Addiction: Substance Abuse Community
Vicodin and Red Spots on Face
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vicodin and Red Spots on Face

Been lurking around this forum and finally decided to post. Short history, ex-IV drug user (15 years ago), still smoke pot and for the past 2-1/2 years been taking vicodin (never more than 2 7.5/7.5 at once around 6pm. For past few months taking every day with maybe a day or two break every week or so. Started taking them due to IBS (irritable bowel syndrome), sinus troubles, allergies. Just feel crummy alot of days and these just pick me right up. I'm an idiot for taking them due to having survived Hep C and successful treatment for same.

Writing today due to red spots on nose and some spots on face. I know that an alcoholic will get a red nose from drinking, but I am trying to find out if anyone else has experienced this from taking vicodin. They aren't pinpoint red spots like I've been reading about under liver congestion/toxicity websites, but are sometimes pimple like in appearance and others are just flat red spots.

I read people who take more than I do on a daily basis but have never seen this topic before. Also, people who do take up to 8 5.5 or more a day through a prescription, does your doctor worry about the amount of acetominophen intake?

I know I shouldn't be taking these at all, but on the days the conditions I have really peak, it's hard to get through the day knowing there is something out there that will make me feel better.

Thanks for all of your help.

Laurie

Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
hi laurie i have been taking vicodine for about 5 months now and have also developed a red mark on my cheek. I never had this before and believe it is caused by toxins from the vicodine. I myself am tying to kick the habbet for my skins sake!!!
Blank
199177_tn?1332183097
I would stop taking them now if could be a few things ,but what it comes down to is you already have to be very careful with your liver because of the hep the acetominophen  is the last thing you need .Discuss with your doctor some other pain management opinions and toss the hydro before any damage is done.
Blank
Avatar_m_tn
Yeah - you can get through that day knowing there is something that can make you feel better. The question that begs is, how many days on this earth do you wish to get through?  I was in the clinical trial at Mayo in '95 that finally established what was probably your therapy (interferon / ribavarin) by chance?  You have to have some degree of compromise and fibrosis by now......these are progressive and the worse you treat your liver the less days you will be able to enjoy. End Stage Liver Disease is a very ugly thing..... you are actually very lucky if you go into a coma befoe you hit dementia and deleriums .......    you might want to think about some of these things.....vic's are easier to get - but there are many things more friendly to your liver..... treat your liver like it is sick and it is the last one you will have.....and best of luck to you - - another survivor......
Blank
765775_tn?1366028291
The first thing you should do is STOP the vicodin, especially if it is not prescribed to you. Second you should go to your doctor and have him order a liver screen on you to see where your enzymes are right now.

Try taking Milk Thistle and Dandelion Root everyday to help your liver out. You should have been doing this when you were diagnosed with Hep C. Stay away from alcohol also.

Are you retaining fluid or bringing up blood? If so you should get to the hospital an get immediate attention.

Good luck to you.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1399545139
Blank
Amandag78
Perth, Australia